Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 5, Pages 669–682 (Mi zvmmf3646)  

This article is cited in 3 scientific papers (total in 3 papers)

Direct and iterative methods for solving the integral equations of potential theory

Yu. I. Mokin

Moscow

Full text: PDF file (1266 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 29–39

Bibliographic databases:

UDC: 519.63
MSC: Primary 65R20; Secondary 31A10, 65E05, 45E10
Received: 13.03.1987
Revised: 27.10.1987

Citation: Yu. I. Mokin, “Direct and iterative methods for solving the integral equations of potential theory”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988), 669–682; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 29–39

Citation in format AMSBIB
\Bibitem{Mok88}
\by Yu.~I.~Mokin
\paper Direct and iterative methods for solving the integral equations of potential theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 5
\pages 669--682
\mathnet{http://mi.mathnet.ru/zvmmf3646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945945}
\zmath{https://zbmath.org/?q=an:0652.65095}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 29--39
\crossref{https://doi.org/10.1016/0041-5553(88)90174-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3646
  • http://mi.mathnet.ru/eng/zvmmf/v28/i5/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Mokin, “Filling a difference scheme matrix for two-dimensional integral equations of potential theory”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 52–60  mathnet  mathscinet  zmath  isi
    2. Bolotnov A.M., Lobastov S.A., Suyundukov A.R., “Raschet elektricheskogo polya v elektrolite na osnove uravnenii elektrokhimicheskoi i diffuzionnoi kinetiki”, Sistemy upravleniya i informatsionnye tekhnologii, 49:3 (2012), 77–81  elib
    3. Bolotnov A.M., Suyundukov A.R., “Kompyuternoe modelirovanie elektromassoperenosa v elektrolitakh s uchetom diffuzionnykh ogranichenii”, Informatsionnye tekhnologii modelirovaniya i upravleniya, 73:1 (2012), 34–41  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021